# SDR DL757953030

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113N460123
- Condition: Damaged
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL SHOP INSPECTION, MAINTENANCE FOUND 2 SMALL HOLES APPROX 1 INCH IN DIAMETER ON BOTTOM SKIN, LOCATED 4 INCHES FROM T/E.  REPAIR WAS ACCOMPLISHED PER SRM 57-70-01 FOR NR 6 SPOILER PANEL.
